Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Tested positive for trapenoma pallidum, took injections of penicillin. Taking medication. Will it be cured?

i am tested positive for trapenoma pallidum, took seven injections of penicillin daily for seven days and i am taking Pentids 800 and Cefdinir capsules for last 10 days. Is my infection cured, what if my blood test remains positive, what should i do now, my doc is saying that in that case, he will give penidure injection but it is not available in market. What to do?
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response

Treponema pallidum is a type of bacteria which mostly causes syphilis but also diseases like bejel and yaws.

If your doctor diagnosed you with syphilis, the treatment depends on the stage of disease like early stage or latent stage and also on whether it is primary, secondary or tertiary syphilis.

Take Care!
Answered: Tue, 18 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor